Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 145, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 21, 2021, 4:26 PM EDT for Jefferson County, West Virginia; 4 counties in Virginia; Montgomery County, Maryland. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 21, 2021, 5:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Montgomery County, MD, Clarke County, VA, Fauquier County, VA, Loudoun County, VA, Warren County, VA, Jefferson County, WV
The radar
The Sterling radar (KLWX), 33 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:33 PM EDT | TSTM WND DMG | 3 S Wickliffe, VA | TREE DOWN ON ROUTE 7 NEAR CASTLEMEN ROAD. |
| Jun 21, 4:47 PM EDT | TSTM WND DMG | 3 Sse Round Hill, VA | TREE DOWN ON ROUTE 735 AT BLACK OAK ROAD AND OTLEY ROAD. |
| Jun 21, 4:55 PM EDT | TSTM WND DMG | 1 Sw Purcellville, VA | |
| Jun 21, 5:01 PM EDT | TSTM WND DMG | 2 W Leesburg, VA | TREE DOWN ON ROUTE 699 NEAR DRY MILL ROAD. |
| Jun 21, 5:01 PM EDT | TSTM WND DMG | Leesburg, VA | TREE DOWN ON HARRY BYRD HIGHWAY. |
| Jun 21, 5:03 PM EDT | TSTM WND DMG | 2 W Belmont, VA | TREE BLEW DOWN ON COCHRAN MILL ROAD NEAR GANT LANE. |
| Jun 21, 5:03 PM EDT | TSTM WND DMG | 3 Wnw Leesburg, VA | TREE DOWN ON DRY MILL RD AT THOMAS MILL RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS51 KLWX 212026
SVRLWX
MDC031-VAC043-061-107-187-WVC037-212115-
/O.NEW.KLWX.SV.W.0145.210621T2026Z-210621T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
426 PM EDT Mon Jun 21 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Western Montgomery County in central Maryland...
Central Loudoun County in northern Virginia...
Northeastern Warren County in northwestern Virginia...
Clarke County in northwestern Virginia...
North central Fauquier County in northern Virginia...
Southern Jefferson County in the Panhandle of West Virginia...
* Until 515 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located 7 miles east of
Stephens City, or 7 miles southeast of Millwood Pike, moving east
at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Leesburg, Broadlands, Ashburn, Purcellville, Berryville, Round
Hill, Oatlands, Bluemont, Hamilton, Hillsboro, Gleedsville,
Waterford, Gaylord, Philomont, Bethel, Lincoln, Stringtown, Rippon,
Saint Louis and Paeonian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3899 7806 3922 7803 3924 7754 3901 7751
TIME...MOT...LOC 2026Z 267DEG 48KT 3906 7809
HAIL...1.00IN
WIND...70MPH
$$
JMG2 follow-up statements
467
WWUS51 KLWX 212038 RRA
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
438 PM EDT Mon Jun 21 2021
MDC031-VAC043-061-107-187-WVC037-212115-
/O.CON.KLWX.SV.W.0145.000000T0000Z-210621T2115Z/
Montgomery MD-Loudoun VA-Warren VA-Clarke VA-Fauquier VA-
Jefferson WV-
438 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN MONTGOMERY...CENTRAL LOUDOUN...NORTHEASTERN WARREN...
CLARKE...NORTH CENTRAL FAUQUIER AND SOUTHERN JEFFERSON COUNTIES...
At 437 PM EDT, a severe thunderstorm was located near Bluemont, or 14
miles south of Charles Town, moving east at 55 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Leesburg, Broadlands, Ashburn, Purcellville, Berryville, Round Hill,
Oatlands, Bluemont, Hamilton, Hillsboro, Gleedsville, Waterford,
Gaylord, Philomont, Bethel, Lincoln, Stringtown, Rippon, Saint Louis
and Paeonian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3899 7806 3922 7803 3924 7754 3901 7751
TIME...MOT...LOC 2037Z 267DEG 48KT 3907 7789
HAIL...1.25IN
WIND...70MPH
$$
JMG548
WWUS51 KLWX 212052
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
452 PM EDT Mon Jun 21 2021
VAC043-187-WVC037-212101-
/O.CAN.KLWX.SV.W.0145.000000T0000Z-210621T2115Z/
Warren VA-Clarke VA-Jefferson WV-
452 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN...CLARKE
AND SOUTHERN JEFFERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Maryland...northern and northwestern Virginia...and the
Panhandle of West Virginia.
LAT...LON 3924 7754 3901 7751 3900 7794 3904 7792
3906 7789 3908 7788 3908 7786 3923 7778
TIME...MOT...LOC 2051Z 263DEG 35KT 3921 7768 3902 7776
$$
MDC031-VAC061-107-212115-
/O.CON.KLWX.SV.W.0145.000000T0000Z-210621T2115Z/
Montgomery MD-Loudoun VA-Fauquier VA-
452 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN MONTGOMERY...CENTRAL LOUDOUN AND NORTHWESTERN FAUQUIER
COUNTIES...
At 451 PM EDT, severe thunderstorms were located along a line
extending from near Purcellville to near Middleburg, moving east at
40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Leesburg, Broadlands, Ashburn, Purcellville, Round Hill, Oatlands,
Bluemont, Hamilton, Hillsboro, Paeonian Springs, Gleedsville,
Waterford, Philomont, Lincoln and Hughesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3924 7754 3901 7751 3900 7794 3904 7792
3906 7789 3908 7788 3908 7786 3923 7778
TIME...MOT...LOC 2051Z 263DEG 35KT 3921 7768 3902 7776
HAIL...1.25IN
WIND...70MPH
$$
ADSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
247 PM EDT Mon Jun 21 2021
.SYNOPSIS...
A strong cold front will continue to approach the region through
this evening before finally exiting the area on Tuesday. High
pressure returns Wednesday with cooler and drier weather
expected. The high will then shift offshore by late week
resulting in returning heat and humidity with increased chances
for showers and thunderstorms.
&&
.NEAR TERM /THROUGH TONIGHT/...
Hot and humid conditions continue this afternoon as a strong
cold front continues to work its way eastward. Latest satellite
and radar imagery shows storms continuing to roll through West
Virginia and entering our westernmost areas.
Showers and storms are expected to propagate eastward before
reaching the metro areas by late this afternoon/early evening.
Given the already unstable atmosphere, this morning's sunshine
has aided in that destabilization process. CAPE values west of
the Blue Ridge currently sit around 1500 J/Kg, while closer to
the metros range between to 2500-3000 J/Kg. Given 0-6Km shear
around 30kts, falling heights, the abundant amount of CAPE, and
the observed activity upstream, expect this line of
thunderstorms to easily continue, especially given DCAPE values
over 1000 J/kg where new updrafts are expected along cold pool
boundaries. As a result, expect some of these storms to be
severe in nature where damaging wind gusts are expected to
remain the main threat. However, large hail isn't fully out of
the question. As a result, a Severe Thunderstorm Watch has been
issued for most of the CWA with the exception of our
southernmost counties.
Convection should wane late this evening and overnight for most
areas, but showers are still likely overnight especially near
the Allegheny Highlands as the front stalls nearby briefly.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As the upper-level trough continues to shift eastward, will
allow the front to continue to cross the area during the
daylight hours Tuesday. Expect periods of showers, some which
may be heavy at times especially in embedded thunderstorms.
Showers will begin tapering off during the afternoon hours from
NW to SE thanks to drier air associated with subsidence behind
the trough axis working its way into the area.
High pressure will build overhead for Tuesday night, bringing
dry and noticeably cooler and less humid conditions. High
pressure will bring plenty of sunshine and low humidity for
Wednesday, and Wednesday night will turn out dry and cool.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate Thursday with dry air and mostly sunny
skies. Highs should warm a bit compared to Thursday, with temps
nudging up towards the lower 80s.
This won't last, as a weak low pressure looks likely to start
pushing northward up the coast Friday. Increased clouds along with a
chance of showers or some drizzle will exist, and temperatures are
likely to slide back downward a bit, though 80s remain likely. The
influence of this system appears most likely in eastern
portions of the forecast area, near the bay and Potomac, with
much less influence, if any, likely in the Allegheny Front.
By Saturday, this system is nudging northeast off the coast, with
lowering influence, but another front will start moving towards us.
Southwest flow ahead of the front should allow warming to resume if
it gets interrupted, but the shower/t-storm risk will increase.
However, it must be noted that guidance has significant differences
regarding the speed of this system, and its quite possible it holds
to the west for several days before reaching us. This would lead to
a few days of more typical summer weather, with terrain forced
storms in a warm, humid air mass. Highs in the 80s to lower 90s
expected.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Scattered showers and thunderstorms will continue to develop
from west to east this afternoon through early this evening as
a cold front approaches from the west. Some storms may produce
damaging wind gusts and perhaps even large hail. The best chance
for a stronger storm will be late this afternoon and evening
(around 20z-02z) which is expected to cause CIG/VSBY
restrictions briefly.
Convection should wane overnight, but showers, some of which may
be heavy at times, are expected to continue through Tuesday
afternoon. As a result, restrictions are likely. An isolated
t-storm cannot be ruled out either, but the stronger storms
should remain across our south, mainly away from the terminals
with the exception of CHO. High pressure will bring VFR
conditions Tuesday night through Wednesday night.
VFR conditions Thursday under high pressure. However, by Friday
a weak low pressure moving up the coast Friday could produce
just enough easterly flow to bring a few showers, some drizzle,
or some low clouds, with sub-VFR cigs possible. The influence
from this system is most likely at BWI/MTN, with lowest risk at
MRB. By Saturday, this system departs, but scattered showers and
thunderstorms will be possible.
&&
.MARINE...
A southerly flow continues today. An SCA is in effect or most of
the Bay and lower Tidal Potomac River this afternoon and
evening as a result of an increased gradient. Scattered storms
are expected late this afternoon and evening. Some storms may
produce gusty winds and hail.
A cold front will pass through late tonight into Tuesday.
Northwest winds behind the cold front may gust around SCA
criteria Tuesday into Tuesday night. High pressure will build
over the waters Wednesday and Wednesday night.
High pressure Thursday should result in light winds. Weak low
pressure moving up the coast Friday could nudge winds closer to SCA
levels, but probability remains low. These winds likely wane
Saturday, but scattered thunderstorms are possible by afternoon.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ530>533-539>541.
Small Craft Advisory until midnight EDT tonight for ANZ534-537-
543.
&&
SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...RCM
AVIATION...MSS/RCM
MARINE...MSS/RCMHazardous weather outlook, Jun 21, 2:44 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 244 PM EDT Mon Jun 21 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-221845- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of Spotsylvania and St Mary's counties and the adjacent waters. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday across the outlook area. A severe storm is possible across southern Maryland Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-221845- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of counties around the Charlottesville area. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-221845- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Jun 21, 3:38 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
338 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG KEYSER 39.44N 78.98W
06/21/2021 MINERAL WV 911 CALL CENTER
5 TREES DOWN NEAR KEYSER.
&&
EVENT NUMBER LWX2104412
CPBLocal storm report, Jun 21, 3:40 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
340 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG MCCOOLE 39.44N 78.97W
06/21/2021 MINERAL WV 911 CALL CENTER
TREE DOWN ON A VEHICLE ON ARMSTRONG STREET IN KEYSER.
&&
EVENT NUMBER LWX2104413
CPBLocal storm report, Jun 21, 3:42 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
342 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG FORT ASHBY 39.50N 78.77W
06/21/2021 MINERAL WV 911 CALL CENTER
APPROXIMATELY 12 TREES DOWN IN AND AROUND FORT ASHBY.
&&
EVENT NUMBER LWX2104414
CPBLocal storm report, Jun 21, 3:59 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 1 SE NORTH BRANCH 39.58N 78.72W
06/21/2021 ALLEGANY MD 911 CALL CENTER
TREE DOWN ON COLLIER RUN ROAD SOUTHEAST NEAR OLDTOWN
ROAD.
&&
EVENT NUMBER LWX2104415
CPBLocal storm report, Jun 21, 4:06 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
406 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 1 N ROMNEY 39.36N 78.75W
06/21/2021 HAMPSHIRE WV 911 CALL CENTER
TREE AND WIRES DOWN ON CUMBERLAND ROAD.
&&
EVENT NUMBER LWX2104416
CPBLocal storm report, Jun 21, 4:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
413 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 1 WSW ROMNEY 39.34N 78.78W
06/21/2021 HAMPSHIRE WV 911 CALL CENTER
TREE DOWN ON NORTHWESTERN PIKE NEAR STONEY LONESOME
ROAD.
&&
EVENT NUMBER LWX2104417
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:11 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire, Morgan | 26 min |
| Jun 21, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire | 45 min |
| Jun 21, 3:33 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Hampshire, Morgan | 42 min |
| Jun 21, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Morgan | 46 min |
| Jun 21, 4:06 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire | 39 min |
| Jun 21, 4:09 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 51 min |
| Jun 21, 6:46 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Mineral | 29 min |
| Jun 20, 8:04 PM EDT | Small Craft Advisory | LWX | 26 hr | |
| Jun 21, 3:52 AM EDT | Small Craft Advisory | LWX | 18 hr | |
| Jun 21, 3:38 PM EDT | Severe Thunderstorm Warning | LWX | Page, Shenandoah, Warren | 52 min |
| Jun 21, 4:14 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Page, Rappahannock, Warren | 27 min |
| Jun 21, 4:43 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Loudoun, Prince William | 32 min |
| Jun 21, 4:47 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 28 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Fairfax, City of Falls Church | 43 min |
| Jun 21, 5:03 PM EDT | Special Marine Warning | LWX | 87 min | |
| Jun 21, 5:14 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Loudoun, Prince William | 31 min |
| Jun 21, 5:27 PM EDT | Special Marine Warning | LWX | 93 min | |
| Jun 21, 6:02 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jun 21, 6:51 PM EDT | Special Marine Warning | LWX | 54 min | |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Garrett | 45 min |
| Jun 21, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 50 min |
| Jun 21, 5:10 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 50 min |
| Jun 21, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Howard, Montgomery, Prince George's and 1 more | 46 min |
| Jun 21, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford | 46 min |
| Jun 21, 6:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 47 min |
| Jun 21, 6:30 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 45 min |
| Jun 21, 6:51 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 39 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.